On reconstructing algebraic sets and ideals

Volume 91 / 2007

Pawe/l Gniadek Annales Polonici Mathematici 91 (2007), 1-10 MSC: Primary 14Q20; Secondary 13P10, 14J50. DOI: 10.4064/ap91-1-1


We generalize some results on reconstructing sets to the case of ideals of ${\Bbbk} [X_1,\dots,X_n]$. We show that reconstructing sets can be approximated by finite subsets having the property of reconstructing automorphisms of bounded degree.


  • Pawe/l GniadekInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image